# SDR SWAA060872

- Difficulty date: March 3, 2006
- Submitted: March 20, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 64,939 hours, 61,387 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545769
- Condition: Cracked
- Location: Bs 390
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 390, BL 0, NR 1 RADIO ALTIMETER ANTENNA CUTOUT.  MX FERRY TO DHN FOR REPAIRS.  REPAIRED SKIN PER SWA EA.
